# SDR HEEA0011350

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW02
- Condition: Malfunction
- Location: Rotor Drive
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM WARN BOX CAUSES RPM LIGHT TO INTERMITTENTLY FLASH.
